# SDR R61A2024051600230

- Difficulty date: May 10, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N221JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 39,346 hours, 24,984 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 89 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR 89 AND STGR 27R HAS AREA OF CORROSION ON LOWER SURFACE REMOVED AND REPLACED SHEAR CLIP AT FR 89 AND STGR 27R REF EMB SRM 51-40-08. SEE WIPS AND TASKS FOR WORK PERFORMED.
